MathSciNet Relay Station
MathSciNet bibliographic data
MR1395069 26D15
Sinnamon, Gord; Stepanov, Vladimir D. The weighted Hardy inequality: new proofs and the case $p=1$. J. London Math. Soc. (2) 54 (1996), no. 1, 89–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement